# SDR 04FDEA01932

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND FLAKING PAINT AND PRIMER AT STATION 1821, LONGERON 51L-51R.  REMOVED CORROSION IAW DC10 SRM 51-21-01 VOL 2, FOUND TO BE OUT OF LIMITS IAW DC10 SRM 58-00-01 VOL I.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC10 SRM 53-30-00 VOL I, 51-21-01 VOL 2 AND 53-30-00 VOL I.
